Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 54, NWS Raleigh, NC

May 1, 2012Forsyth County, Guilford County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 1, 2012, 3:50 PM EDT for Forsyth County, Guilford County, North Carolina. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2012, 3:50 PM EDT (19:50 UTC)
Expired
May 1, 2012, 4:25 PM EDT
In force
35 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

Counties Forsyth County, NC, Guilford County, NC

The radar

The Roanoke radar (KFCX), 101 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 3:12 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.8 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-386 J/kg
Mixed-layer LCL
1318 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WUUS52 KRAH 011950
SVRRAH
NCC067-081-012100-
/O.NEW.KRAH.SV.W.0054.120501T1950Z-120501T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
350 PM EDT TUE MAY 1 2012

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FORSYTH COUNTY IN CENTRAL NORTH CAROLINA
  GUILFORD COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 500 PM EDT

* AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES NORTH OF RURAL HALL...OR 6 MILES
  NORTHEAST OF KING...MOVING EAST AT 20 MPH. GOLF BALL SIZED HAIL AND
  WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM. GOLF BALL 
HAIL HAS BEEN REPORTED WITH THIS STORM IN STOKES COUNTY.

* LOCATIONS IMPACTED INCLUDE...
  BELEWS CREEK...
  STOKESDALE...
  SUMMERFIELD...
  LAKE TOWNSEND...
  GREENSBORO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL NORTH CAROLINA.

&&

LAT...LON 3626 8039 3626 8001 3625 7959 3624 7958
      3591 7978 3591 7988
TIME...MOT...LOC 1949Z 292DEG 19KT 3632 8025

$$

77
2 follow-up statements
341 
WWUS52 KRAH 012015
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
415 PM EDT TUE MAY 1 2012

NCC067-081-012100-
/O.CON.KRAH.SV.W.0054.000000T0000Z-120501T2100Z/
FORSYTH NC-GUILFORD NC-
415 PM EDT TUE MAY 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR GUILFORD AND NORTHEASTERN FORSYTH COUNTIES...

AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR BELEWS
CREEK...OR NEAR WALNUT COVE...MOVING EAST AT 20 MPH.

HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE... BELEWS CREEK... 
STOKESDALE...SUMMERFIELD...LAKE TOWNSEND AND GREENSBORO.

LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.

WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 7 7...6 3 3...6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL NORTH CAROLINA.

LAT...LON 3625 8021 3626 8001 3625 7961 3593 7977
      3596 7987
TIME...MOT...LOC 2014Z 292DEG 19KT 3627 8010

$$

77
354 
WWUS52 KRAH 012025
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
425 PM EDT TUE MAY 1 2012

NCC067-081-012035-
/O.CAN.KRAH.SV.W.0054.000000T0000Z-120501T2100Z/
FORSYTH NC-GUILFORD NC-
425 PM EDT TUE MAY 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR GUILFORD AND NORTHEASTERN
FORSYTH COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING IS 
NO LONGER IN EFFECT.

IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.

WHILE THE IMMEDIATE SEVERE WEATHER THREAT HAS DISSIPATED...ADDITIONAL
SEVERE WEATHER IS POSSIBLE DURING THE NEXT FEW HOURS. BE PREPARED TO
MOVE QUICKLY TO AN INTERIOR ROOM OF A SAFE SHELTER IF A WARNING IS
ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL NORTH CAROLINA.

LAT...LON 3625 8021 3626 8001 3625 7961 3593 7977
      3596 7987
TIME...MOT...LOC 2025Z 292DEG 19KT 3625 8003

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:27 PM EDT, 23 minutes earlier.

Area forecast discussion, May 1, 3:27 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
327 PM EDT TUE MAY 1 2012

.SYNOPSIS...
BENEATH A STRONG MID LEVEL RIDGE...BERMUDA SURFACE HIGH PRESSURE
WILL EXPAND WESTWARD INTO THE SOUTHEAST THROUGH THE REMAINDER OF THE
WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
AS OF 310 PM TUESDAY...

SEVERE THUNDERSTORM WATCH # 219 HAS BEEN ISSUED FOR THE NORTHERN
THIRD OF CENTRAL NC...EFFECTIVE UNTIL 9 PM.

MORNING FORECAST RATIONALE LITTLE CHANGED...WITH THE HIGHEST
PROBABILITIES OF AFTERNOON-EVENING CONVECTION INVOF THE VA BORDER...
IN CLOSEST PROXIMITY TO THE TRACK OF A MID LEVEL PERTURBATION AND
ASSOCIATED CONVECTIVE CLUSTER OVER WESTERN VA. CONVECTION HAS ALSO
DEVELOPED OVER THE BLUE RIDGE EAST SLOPES...AND SOME OF THIS
ACTIVITY MAY PROPAGATE EASTWARD IN MEAN WESTERLY STEERING FLOW INTO
THE WESTERN AND SOUTHERN PIEDMONT PRIOR TO WEAKENING THIS EVENING.
THE FORMER DEVELOPMENT...INVOF THE VA BORDER...WILL POSE A RISK OF
SEVERE WEATHER OWING TO BOTH MODERATE INSTABILITY FUELED BY THE HEAT
AND HUMIDITY...AND BULK DEEP LAYER SHEAR ON THE ORDER OF 30-35 KTS
NEAR THE VA BORDER. HAIL AND WET MICROBURST WINDS WILL BE THE
PRIMARY SEVERE WEATHER HAZARDS GIVEN THE DEGREE OF INSTABILITY...
INCLUDING OVER 1000 J/KG IN THE HAIL GROWTH ZONE...AND DRY MID LEVEL
AIR AND ASSOCIATED HIGH DELTA THETA-E VALUES AND DOWNDRAFT CAPE.
THERMODYNAMIC PARAMETERS ALSO INDICATE THESE STORMS MAY PRODUCE AN
EXCESSIVE AMOUNT OF LIGHTNING. THE HWO WAS ALREADY UPDATED THIS
MORNING TO REFLECT THIS THINKING...AND A NEW ONE WITH THE WATCH
INFORMATION WILL BE OUT IN A FEW MINUTES.

TONIGHT: MUGGY AND MILD WITH LOWS IN THE MIDDLE TO UPPER 60S...OR
GENERALLY A COUPLE OF DEGREES ABOVE THOSE OF TUE MORNING OWING TO
ABOUT A 10 METER RISE IN FORECAST LOW LEVEL THICKNESSES OVER
OBSERVED 12Z TUE...IN AN OTHERWISE PERSISTENT SYNOPTIC REGIME. DRY
FOR THE MAJORITY OF THE OVERNIGHT...AFTER AFTERNOON AND EVENING
CONVECTION WANES...THOUGH WEAKENING CONVECTION ASSOCIATED WITH A
WELL-DEFINED CONVECTIVELY-ENHANCED S/W TROUGH MAY DRIFT TOWARD THE
FAR NORTHERN PIEDMONT TOWARD DAYBREAK.

WEDNESDAY: HOT AND HUMID FOR EARLY MAY STANDARDS...AND ASSOCIATED
HAZY CONDITIONS...WILL CONTINUE. THE STRONG 321 DM H7 RIDGE CENTERED
OVER COASTAL SC TODAY WILL BULGE NORTHWARD IN THE WAKE OF THE
AFOREMENTIONED POTENT CONVECTIVELY-ENHANCED S/W TROUGH WHICH IS
FORECAST TO ROUND THE RIDGE FROM MO THIS AFTERNOON TO NEAR THE
DELMARVA BY WED AFTERNOON. THE EXPANSION OF THE RIDGE AND ASSOCIATED
SUBSIDENT LOWER TROPOSPHERIC WARMTH CHARACTERIZED BY FORECAST H85
TEMPS OF 16-18C...SHOULD SUPPORT HIGH TEMPERATURES IN THE UPPER 80S
TO AROUND 90 DEGREES - OR JUST SHY OF THE RECORDS IN THE LOWER 90S.
THE PROJECTED PATH OF THE S/W TROUGH AND PROBABLE OUTFLOW FROM
EARLIER OH VALLEY TO CENTRAL APPALACHIAN WILL PROVIDE GLANCING
FORCING FOR ASCENT AND ASSOCIATED CHANCE OF SHOWERS AND STORMS
PRIMARILY ACROSS THE NORTHEASTERN PIEDMONT AND NORTHERN-CENTRAL
COASTAL PLAIN. MODERATE INSTABILITY AND 20-25 KTS OF MID LEVEL FLOW
WILL BE SUPPORTIVE OF MULTI-CELL STORM ORGANIZATION WITH AN
ATTENDANT THREAT OF DAMAGING WIND GUSTS AND HAIL.

WEDNESDAY NIGHT: 1025 MB SURFACE HIGH PRESSURE OVER NEW ENGLAND THIS
AFTERNOON WILL RIDGE SOUTHWARD AND PRESS A SURFACE COLD FRONT INTO
THE VA TIDEWATER/CHESAPEAKE BAY REGION - SHORT OF CENTRAL NC OWING
TO OPPOSING MID-LEVEL AND BERMUDA SURFACE RIDGING OVER THE
SOUTHEAST. MOSTLY CLEAR WITH LOWS IN THE MIDDLE 60S ON AVERAGE...OR
A TOUCH COOLER THAN TUE NIGHT GIVEN A SLIGHTLY DRIER BOUNDARY LAYER.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 230 PM...

WELL ABOVE NORMAL TEMPERATURES TO CONTINUE WITH MID LEVEL HIGH
PRESSURE CENTERED OVER SOUTH CAROLINA AND 700 MILLIBAR HEIGHTS
EXCEEDING 3180 METERS. LITTLE TO TRIGGER CONVECTION OTHER THAN
AFTERNOON HEATING. WINDS BELOW 20000 FEET GENERALLY LESS THAN 20
KNOTS WITH MIXING HEIGHTS ABOVE 5000 FEET. INSTABILITY AND CAPE
SUFFICIENT FOR THUNDER IF PARCELS CAN BE LIFTED HIGH ENOUGH.
ISOLATED LATE DAY THUNDER POSSIBLE WITH CHANCES FOR MEASURABLE RAIN
LESS THAN SLIGHT... BUT DAMAGING DOWNBURST WINDS NOT AN
IMPOSSIBILITY.

AFTERNOON HIGH TEMPERATURES IN THE LOWER 90S EXCEPT UPPER 80S
NORTHWEST. LOW TEMPERATURES IN THE MID 60S.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
AS OF 230 PM...

THE UPPER LEVEL RIDGE OVER THE EASTERN UNITED STATES BEGINS
WEAKENING THURSDAY NIGHT AND FINALLY ESTABLISHES ITSELF OVER
TEXAS SATURDAY... WITH RESULTANT NORTHWEST FLOW ALOFT OVER NORTH
CAROLINA. PRECIPITABLE WATERS INCREASE TO ABOVE 1.25 INCHES AND
AFTERNOON RAIN CHANCES RISE TO ONE IN FOUR. LIGHT WEST TO WEST
NORTHWEST FLOW IN THE MID LEVELS SATURDAY AND LOW LEVEL
THICKNESSES REMAIN WELL ABOVE NORMAL. AFTERNOON HIGH TEMPERATURES
IN THE UPPER 80S WITH A FEW 90S POSSIBLE. THE SMALL THREAT FOR
DAMAGING DOWNBURST WINDS WILL CONTINUE OVER FROM THE LATE WORK
WEEK.

A SURFACE LOW OVER NEW ENGLAND FRIDAY NIGHT WILL DROP SOUTHEAST WITH
TIME... SHIFTING SURFACE WINDS OVER CENTRAL NORTH CAROLINA TO NORTH
BY LATE SATURDAY. THE AIR MASS DRYS AND COOLS... BUT TEMPERATURES
STAY ABOVE CLIMATOLOGY. DRY SUNDAY THROUGH TUESDAY. AFTERNOON
HIGH TEMPERATURES LOWER 80S NORTHEAST TO UPPER 80S SOUTHWEST
SUNDAY THEN LOW TO MID 80S MONDAY AND TUESDAY. SATURDAY NIGHT LOW
TEMPERATURES LOW TO MID 60S... THEN UPPER 50S TO LOWER 60S SUNDAY
AND MONDAY NIGHTS.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
AS OF 320 PM TUESDAY...

ASIDE FROM AFTERNOON AND EVENING SHOWERS AND STORMS MOST LIKELY TO
AFFECT NORTHERN NC...INCLUDING THE TRIAD TERMINALS EASTWARD TO KRDU
AND KRWI...VFR CONDITIONS WILL PREVAIL THROUGH MOST OF TONIGHT.

A PERSISTENT REGIME OF HUMID SOUTHERLY FLOW AROUND BERMUDA HIGH
PRESSURE WILL THEN PROMOTE THE DEVELOPMENT OF IFR-LIFR CEILINGS AND
MVFR VISIBILITY RESTRICTIONS MAINLY AT KFAY AND KRWI BETWEEN 08-13Z.
ADDITIONAL SHOWERS AND STORMS MAY REDEVELOP AND AFFECT THE KRWI AND
KRDU TERMINALS WED AFTERNOON.

OUTLOOK: THE EXPANSION OF A HOT MID LEVEL RIDGE...AND RESULTANT
WESTWARD EXPANSION OF BERMUDA SURFACE HIGH PRESSURE AND A MORE WEST
SOUTHWESTERLY LOW LEVEL FLOW INTO OUR REGION...WILL REDUCE HUMIDITY
VALUES AND ASSOCIATED PROBABILITY OF MORNING STRATUS AND AFTERNOON
CONVECTION FOR THE REMAINDER OF THE PERIOD...WITH GENERALLY VFR
CONDITIONS EXPECTED THROUGH THE WEEKEND.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...MWS
NEAR TERM...MWS
SHORT TERM...
LONG TERM...
AVIATION...MWS
Hazardous weather outlook, May 1, 3:17 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
317 PM EDT TUE MAY 1 2012

NCZ007>011-021>027-038>041-021000-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
317 PM EDT TUE MAY 1 2012

...SEVERE THUNDERSTORM WATCH 219 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR
SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL
WEATHER SERVICE.

NCZ028-042-043-073>078-083-084-021000-
EDGECOMBE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-
317 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON
THROUGH EARLY EVENING. THE STORMS WILL PRODUCE STRONG TO LOCALLY
DAMAGING WINDS....LARGE HAIL AND AN EXCESSIVE AMOUNT OF
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR
SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL
WEATHER SERVICE.

NCZ085-086-088-089-021000-
SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
317 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 10:32 PM EDTSpecial Weather StatementRAHForsyth58 min
May 1, 4:10 PM EDTSevere Thunderstorm WarningRAHGranville, Person, Vance, Warren80 min
May 1, 4:52 PM EDTSpecial Weather StatementRAHForsyth38 min
May 1, 5:10 PM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford, Randolph80 min
May 1, 5:17 PM EDTSevere Thunderstorm WarningRAHHalifax, Warren58 min
May 1, 5:32 PM EDTSpecial Weather StatementRAHFranklin, Vance58 min
May 1, 5:37 PM EDTSpecial Weather StatementRAHDurham53 min
May 1, 5:46 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person, Wake44 min
May 1, 6:14 PM EDTTornado WarningRAHDurham, Granville, Orange, Wake31 min
May 1, 6:21 PM EDTSpecial Weather StatementRAHEdgecombe54 min
May 1, 6:43 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Wake36 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.